# SDR 02FDEA00668

- Difficulty date: September 20, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 37,258 hours, 25,743 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Out Of Position
- Location: Aft Airstairs
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AT LEVEL OFF AT 28000 FT, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  COMPLIED WITH QRH PROCEDURES.  LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED WITH NR 3 BLEED VALVE CLOSED AND RIGHT PACK OFF.  CHECKED SENSOR IN AFT AIRSTAIR AREA, REPOSITIONED TWO PLACES OF POSSIBLE CONCERN.  RAN NR 3 ENGINE PER JRH FOR 5 PLUS MINUTES WITH NO OVERHEAT INDICATION.  CHECKED SENSOR ON RT SIDE OF AIRSTAIRS AREA, FOUND  SENSOR AT ONE PLACE TOUCHING, REPOSITION SENSOR.  RAN A/C AT POWER FOR 10 MINUTES ON GROUND MEM OPS CHECKED NORMAL.
